Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A remark on curvature and the Dirichlet problem


Author: M. S. Narasimhan
Journal: Bull. Amer. Math. Soc. 65 (1959), 363-364
DOI: https://doi.org/10.1090/S0002-9904-1959-10374-8
MathSciNet review: 0107267
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Narasimhan, The problem of limits on a Riemannian manifold, J. Indian Math. Soc. vol. 20 (1956) pp. 291-297. MR 91505
  • 2. G. de Rham, Variétés différentiables, Paris, Hermann and Cie, 1955.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10374-8

American Mathematical Society